| Model Number |
110-330 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and exchange from textured to smooth implants due to the patients concerns with the product.
Event or Problem Description
Healthcare provider reported a right side rupture and exchange from textured to smooth implants due to the patients concerns with the product.The device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: weight to spec, crease fold, wear abrasion and yellow particles in the shell.Air voids in the gel observed after autoclave cycle.The device is not rupture base on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description
Healthcare provider reported a right side rupture and exchange from textured to smooth implants due to the patients concerns with the product.The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.